# SDR DALA2019021500959

- Difficulty date: February 15, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 79,481 hours, 61,569 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT OUT AT ROW 16. REPINED BROKEN WIRES ON EMERGENCY LIGHT ROW 16 REF MD88 SWPM 20-14. OPS CHECK GOOD. (LP5529603)
